# SDR 98ZZZX4176

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 908-951
- Part time: 61,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FASTENER HOLES CRACKED IN THE FUSELAGE SKIN, STA 908 - STA 951, S10R.  THREE FASTENER HOLES CRACKED IN THE FUSELAGE SKIN, STA 908 - STA 951, S10L.  REPAIRED PER DALFORT AEROSPACE XEA X2-53-219, REV 2 DATED 8-25-98 AND BOEING SRM 53-30-3, FIG 42.  APPROVAL DATA:  FAA FORM 8110-3 DATED 8-24-98.
